# SDR DIXA20220221

- Difficulty date: February 21, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N702FM
- Make and model: Cessna 525A
- Aircraft serial: 525A0212
- Aircraft time: 4,735 hours, 4,015 cycles
- Engine: Wilint FJ442A
- Engine time: 4,664 hours, 3,860 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING LANDING AIRCRAFT WAS ABOUT 50 FEET ABOVE THE GROUND JUST CROSSING RUNWAY THRESHOLD #2 ENGINE SHUTDOWN, AIRCRAFT LANDED WITHOUT INCIDENT, EMERGENCY WAS NOT DECLARED.  WAITING ON TEXTRON AOG MAINTENANCE.
